MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER STANDARD 32 MM I.D. FOR USE WITH 50/52/54 MM O.D. SHELLS; PROSTHESIS, HIP

ZIMMER BIOMET, INC. LINER STANDARD 32 MM I.D. FOR USE WITH 50/52/54 MM O.D. SHELLS; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 10/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: 00877503201-biolox⮠delta, ceramic femoral head, s, 㸠32/-3.5, taper 12/14-3005176.Reported event was unable to be confirmed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported head and liner were reviewed for compatibility with no issues noted.However, compatibility of the entire construct could not be determined as the part and lot information of the shell and stem were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent a hip revision approximately 1-month post implantation due to recurrent anterior dislocation.During the procedure the liner and head were removed and replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
It was reported the patient underwent a hip revision approximately 1-month post implantation due to recurrent anterior dislocation.Anterior instability, and no posterior impingement were noted.+3.5 ball 32mm was replaced.Removed liner and placed lipped liner.The cup and stem were noted to be in acceptable limits.There were no complications during procedure.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed via medical records and radiographs reviewed by a health care professional.No product was returned; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.Customer has indicated that the product will not be returned to zimmer biomet for investigation, product location unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LINER STANDARD 32 MM I.D. FOR USE WITH 50/52/54 MM O.D. SHELLS
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10762633
Report Number0001822565-2020-03679
Device Sequence Number3358601
Product Code LPH
UDI-Device Identifier00889024123755
UDI-Public(01)00889024123755
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K990135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberN/A
Device Catalogue Number00630505032
Device Lot Number64631568
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer11/02/2020
12/14/2020
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date11/24/2020
12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age41 YR
Patient Weight99